Alert archive / Indiana / River Flood Warnings in 2014
River Flood Warning 166, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at May 22, 2014, 10:49 PM EDT for Johnson County, Indiana. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- May 22, 2014, 10:49 PM EDT (02:49 UTC)
- Expired
- May 23, 2014, 11:26 AM EDT
- In force
- 13 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Johnson County, IN
The radar
The Indianapolis radar (KIND), 35 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sugar Creek (central) near Edinburgh (EDNI3). The gauge peaked at 10.20 ft at May 22, 2014, 11:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03362500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
898
WGUS43 KIND 230249
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1049 PM EDT THU MAY 22 2014
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following rivers in central and southern
Indiana...
Sugar Creek...
.Lowland flooding is briefly developing along the creek as a result
of heavy rains Wednesday afternoon and night. The level is expected
to drop below flood stage early Thursday morning. Flooding is only
expected along the lowest lying areas immediately along the creek.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
&&
INC081-231526-
/O.NEW.KIND.FL.W.0166.140523T0249Z-140523T1526Z/
/EDNI3.1.ER.140522T2208Z.140523T0455Z.140523T0926Z.NO/
1049 PM EDT THU MAY 22 2014
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Sugar Creek near Edinburgh.
* until Friday morning.
* At 10:00 PM Thursday the stage was 10.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 10.2 feet by
after midnight tomorrow. The river will fall below flood stage
early tomorrow.
* At 10.5 feet...Lowland flooding along Sugar Creek during March
2011.
&&
LAT...LON 3962 8595 3949 8598 3936 8603 3935 8597
3950 8592 3961 8591
$$2 follow-up statements
957
WGUS83 KIND 230301
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1101 PM EDT THU MAY 22 2014
...A Flood Warning continues for portions of the following rivers in
Indiana...
East Fork White River...Sugar Creek...Wabash River...White River...
Youngs Creek...
.Rainfall of 1 to nearly 3 inches in much of east central Illinois
and central Indiana caused renewed flooding in central Indiana and
will extend high water in southwest Indiana. Flood crests will be
similar to levels seen within the last week.
Lowland flooding will persist for 1 to 2 days in central Indiana to
near the end of May in southwest Indiana and southeast Illinois.
High water will affect local roads...agricultural fields and
recreational areas that were previously flooded.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
&&
INC071-093-175-240301-
/O.EXT.KIND.FL.W.0158.140523T0344Z-140526T0234Z/
/SERI3.1.ER.140523T0344Z.140524T0000Z.140525T1434Z.NO/
1101 PM EDT THU MAY 22 2014
The Flood Warning continues for
The East Fork White River at Seymour.
* until Sunday evening.
* At 10:00 PM Thursday the stage was 11.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 14.0 feet by tomorrow evening.the river will fall below
flood stage by late Sunday morning.
* At 14.0 feet...Pasture lands...agricultural lands and several
County and State Roads begin to flood. High water isolates a few
river cabins. State Road 235 east of Medora and county roads near
Shields and Vallonia flood. Roads that begin to flood include 258
east of Cortland...County Road 725 N just north of the gaging site
and Ewing Road near Brownstown.
&&
LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
3886 8599 3905 8583
$$
INC081-231526-
/O.CON.KIND.FL.W.0166.000000T0000Z-140523T1526Z/
/EDNI3.1.ER.140522T2208Z.140523T0455Z.140523T0926Z.NO/
1101 PM EDT THU MAY 22 2014
The Flood Warning continues for
The Sugar Creek near Edinburgh.
* until Friday morning.
* At 10:00 PM Thursday the stage was 10.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 10.2 feet by
after midnight tomorrow. The river will fall below flood stage
early tomorrow.
* At 10.5 feet...Lowland flooding along Sugar Creek during March
2011.
&&
LAT...LON 3962 8595 3949 8598 3936 8603 3935 8597
3950 8592 3961 8591
$$
INC081-231556-
/O.EXT.KIND.FL.W.0159.000000T0000Z-140523T1556Z/
/AMTI3.1.ER.140522T0856Z.140522T2215Z.140523T0956Z.NO/
1101 PM EDT THU MAY 22 2014
The Flood Warning continues for
The Youngs Creek at Amity.
* until Friday morning.
* At 10:15 PM Thursday the stage was 7.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The creek will briefly be above flood stage tonight then
fall below flood early Thursday morning.
* At 9.0 feet...Johnson County Roads 350 S and 400 S west of US 31
are closed by flood waters. Upstream in Youngs Creek watershed,
flooding of city of Franklin parks with flood waters possibly 3
feet deep in some areas. CR 200 N at CR 75 W on northwest side of
Franklin and CR 250 S west of US 31 closed by high water. Amity
ditch is out of its banks.
&&
LAT...LON 3945 8605 3942 8602 3937 8602 3938 8598
3943 8599 3945 8602
$$
INC055-105-119-240300-
/O.EXT.KIND.FL.W.0161.140523T1018Z-140525T1522Z/
/SPNI3.1.ER.140523T1018Z.140524T1200Z.140525T0322Z.NO/
1101 PM EDT THU MAY 22 2014
The Flood Warning continues for
The White River at Spencer.
* from Friday morning to Sunday morning.
* At 10:30 PM Thursday the stage was 12.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 16.2 feet by Saturday morning.the river will fall
below flood stage by Saturday before midnight.
* At 16.3 feet...County line road south of Gosport begins to flood.
&&
LAT...LON 3936 8666 3933 8674 3913 8696 3911 8692
3928 8675 3934 8665
$$
INC027-055-083-240300-
/O.CON.KIND.FL.W.0162.140523T2018Z-140526T1600Z/
/ELLI3.1.ER.140523T2018Z.140525T0000Z.140526T0400Z.NO/
1101 PM EDT THU MAY 22 2014
The Flood Warning continues for
The White River at Elliston.
* from Friday afternoon to Monday afternoon.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.4
feet Saturday evening.
* At 20.0 feet...River road north of Greene CR 150 W is flooded. Low
agricultural fields flood.
&&
LAT...LON 3913 8696 3905 8699 3900 8697 3900 8693
3908 8694 3912 8692
$$
INC027-055-083-240300-
/O.CON.KIND.FL.W.0163.140524T1200Z-140526T0840Z/
/NWBI3.1.ER.140524T1200Z.140525T0600Z.140525T2040Z.NO/
1101 PM EDT THU MAY 22 2014
The Flood Warning continues for
The White River at Newberry.
* from Saturday morning to late Sunday night.
* At 10:30 PM Thursday the stage was 9.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue
to rise to near 13.9 feet by early Sunday morning.the river will
fall below flood stage by Sunday afternoon.
* At 13.5 feet...High water may affect CR 550 S in the Mary Long
Cutoff area.
&&
LAT...LON 3900 8696 3894 8708 3887 8715 3885 8712
3892 8700 3900 8694
$$
INC027-051-083-125-240300-
/O.EXT.KIND.FL.W.0164.140524T1630Z-140527T0622Z/
/FREI3.1.ER.140524T1630Z.140525T1800Z.140526T1822Z.NO/
1101 PM EDT THU MAY 22 2014
The Flood Warning continues for
The White River at Edwardsport.
* from Saturday afternoon to late Monday night.
* At 7:00 PM Thursday the stage was 11.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday early afternoon and
continue to rise to near 17.7 feet by Sunday early afternoon.the
river will fall below flood stage by Monday early afternoon.
* At 17.5 feet...Flooding closes Old Vincennes Road. High water
crosses SR 358 on the Daviess County side just west of the levee.
Flooding begins to affect higher bottomlands. Residential property
of river cabins begins to flood.
&&
LAT...LON 3887 8715 3879 8729 3855 8726 3855 8723
3877 8723 3885 8712
$$
ILC185-INC027-051-083-125-240300-
/O.CON.KIND.FL.W.0145.000000T0000Z-140528T2100Z/
/PTRI3.1.ER.140516T0520Z.140517T2300Z.140528T0900Z.NO/
1101 PM EDT THU MAY 22 2014
The Flood Warning continues for
The White River at Petersburg.
* until Wednesday afternoon.
* At 10:30 PM Thursday the stage was 14.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday early afternoon and
continue to rise to near 18.1 feet by early Tuesday morning.the
river will fall below flood stage by Wednesday morning.
* At 18.0 feet...Lowland flooding begins to flood several Pike County
roads. Many of the following county roads begin to flood around
this level...east of SR 57 include CR 750N...CR 600N and CR 1000E.
Pike county road subject to flooding west of SR 57 include...CR 250
W...CR 400W...CR 675N...CR 700 N...CR 1000w...CR 900W...CR 700W
and CR 775W.
&&
LAT...LON 3855 8726 3855 8739 3854 8744 3851 8744
3850 8727 3855 8723
$$
ILC185-INC051-083-240300-
/O.CON.KIND.FL.W.0146.000000T0000Z-140529T0925Z/
/HAZI3.1.ER.140526T1600Z.140528T0000Z.140528T2125Z.NO/
1001 PM CDT THU MAY 22 2014
The Flood Warning continues for
The White River at Hazleton.
* until Thursday May 29.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.9
feet Tuesday evening.
* At 18.0 feet...Floodwaters cover much low ground in agricultural
season. Low lying oil fields...Pottsville Road and possibly a few
other low rural roads flood. High water isolates Pottstown, a
river cabin community.
&&
LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
3844 8760 3851 8744
$$
INC121-165-167-240300-
/O.CON.KIND.FL.W.0160.000000T0000Z-140524T0834Z/
/MTZI3.1.ER.140522T0553Z.140523T1200Z.140523T2034Z.NO/
1101 PM EDT THU MAY 22 2014
The Flood Warning continues for
The Wabash River at Montezuma.
* until late Friday night.
* At 10:45 PM Thursday the stage was 14.3 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.7 feet by
tomorrow morning. The river will fall below flood stage tomorrow
afternoon.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$
ILC023-033-INC153-167-240300-
/O.CON.KIND.FL.W.0165.000000T0000Z-140525T0200Z/
/HUFI3.1.ER.140523T0030Z.140523T1800Z.140524T1400Z.NO/
1101 PM EDT THU MAY 22 2014
The Flood Warning continues for
The Wabash River at Terre Haute.
* until Saturday evening.
* At 10:00 PM Thursday the stage was 14.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.3 feet by
tomorrow evening. The river will fall below flood stage late
Saturday morning.
* At 15.0 feet...A few sloughs and a drainage have water in them in
the vicinity of SR 63 on the west side of the Wabash River.
&&
LAT...LON 3960 8741 3945 8747 3932 8763 3930 8757
3943 8740 3960 8736
$$
ILC033-101-INC083-153-240300-
/O.CON.KIND.FL.W.0152.000000T0000Z-140526T0051Z/
/HUTI2.1.ER.000000T0000Z.140523T0600Z.140525T1251Z.NO/
1001 PM CDT THU MAY 22 2014
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* until Sunday evening.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.3
feet after midnight tomorrow.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.
Hutson Creek begins to overflow from backwater. Old Darwin Road
and a few rural roads in eastern Clark and Crawford counties in
Illinois are impassable. Low agricultural land floods.
&&
LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
3923 8754 3930 8757
$$
ILC033-101-INC083-153-240300-
/O.CON.KIND.FL.W.0153.000000T0000Z-140526T0320Z/
/RVTI3.1.ER.140517T0437Z.140521T0015Z.140525T1520Z.NO/
1101 PM EDT THU MAY 22 2014
The Flood Warning continues for
The Wabash River at Riverton.
* until Sunday evening.
* At 10:00 PM Thursday the stage was 15.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.1 feet by
tomorrow morning. The river will fall below flood stage late Sunday
morning.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
3899 8748 3913 8761
$$215
WGUS83 KIND 231039
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
639 AM EDT FRI MAY 23 2014
......The Flood Warning is no longer in effect for portions of the
following creeks in Indiana...
Sugar Creek...Youngs Creek...
.Sugar Creek near Edinburgh and Youngs Creek at Amity in southern
Johnson County have fallen below flood stage.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
&&
INC081-231109-
/O.CAN.KIND.FL.W.0166.000000T0000Z-140523T1526Z/
/EDNI3.1.ER.140522T2208Z.140523T0400Z.140523T0713Z.NO/
639 AM EDT FRI MAY 23 2014
The Flood Warning is cancelled for
The Sugar Creek near Edinburgh.
* At 6:00 AM Friday the stage was 9.5 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 3:13 AM Friday.
* Forecast...The river will continue to fall to 5.4 feet by tomorrow
morning.
&&
LAT...LON 3962 8595 3949 8598 3936 8603 3935 8597
3950 8592 3961 8591
$$
INC081-231109-
/O.CAN.KIND.FL.W.0159.000000T0000Z-140523T1556Z/
/AMTI3.1.ER.140522T0856Z.140522T2215Z.140523T0445Z.NO/
639 AM EDT FRI MAY 23 2014
The Flood Warning is cancelled for
The Youngs Creek at Amity.
* At 6:15 AM Friday the stage was 5.4 feet.
* Flood stage is 7.0 feet.
* Fell below flood stage at 12:45 AM Friday.
* Forecast...The river will continue to fall to 3.9 feet by tomorrow
morning.
&&
LAT...LON 3945 8605 3942 8602 3937 8602 3938 8598
3943 8599 3945 8602
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at May 22, 10:30 PM EDT, 19 minutes earlier.
Area forecast discussion, May 22, 10:30 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1030 PM EDT THU MAY 22 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 315 PM EDT THU MAY 22 2014 THE REMAINS OF A CONVECTIVE COMPLEX CENTERED OVER NORTHERN MISSOURI WILL MOVE EAST SOUTHEAST TONIGHT AND WEAKEN. ITS MAIN EFFECTS WILL BE INCREASING MID/HIGH CLOUDS TONIGHT ESPECIALLY CENTRAL AND SOUTH. OTHERWISE...HIGH PRESSURE OVER THE UPPER MIDWEST WILL MOVE TO NORTHERN INDIANA AND THE SOUTHERN GREAT LAKES SATURDAY AND TO OHIO SUNDAY. MODELS BUILD A STRONG UPPER RIDGE ACROSS THE MISSISSIPPI VALLEY BY SUNDAY AND MOVE IT SLOWLY EAST NEXT WEEK AS A CLOSED UPPER LOW MOVES INTO THE PLAINS EARLY NEXT WEEK AND EVENTUALLY TO MISSOURI BY DAY 7. && .NEAR TERM /TONIGHT AND FRIDAY/... ISSUED AT 938 PM EDT THU MAY 22 2014 REGIONAL RADARS INDICATING SOME WEAK ECHOES EXTENDING FROM WEST CENTRAL ILLINOIS INTO WEST CENTRAL INDIANA IN ASSOCIATION WITH A WEAKENING MCV MOVING THROUGH SOUTHWEST ILLINOIS. MOST OF THIS APPEARS TO BE VIRGA WITH ONLY SOME STATIONS IN WEST CENTRAL ILLINOIS INDICATING THE RAIN IS REACHING THE GROUND. CAN/T RULE OUT SOME BRIEF SPRINKLES OVER THE SOUTHERN HALF OF THE FORECAST AREA OVER THE NEXT FEW HOURS AS REMNANT MCV PUSHES THROUGH SOUTHERN INDIANA...BUT NOT REALLY SEEING ENOUGH ACTIVITY TO WARRANT ADDING A POP AT THIS POINT. OTHERWISE...THE LOWS TONIGHT IN THE NORTH LOOK A LITTLE COOL BASED ON LOW LEVEL THICKNESSES...BUT CURRENT TEMPERATURES RUNNING CLOSE TO WHAT WAS EXPECTED BY THIS TIME...SO WILL LEAVE THE LOWS ALONE. NO UPDATES PLANNED AT THIS TIME. PREVIOUS DISCUSSION FOLLOWS. THE REMAINS OF AN OLD CONVECTIVE COMPLEX OVER NORTHERN MISSOURI WILL WEAKEN AS IT MOVES EAST SOUTHEAST INTO OUR REGION. LAPS INDICATE A STABLE AIRMASS ACROSS OUR REGION AS DRIER AND SLIGHTLY COOLER AIR WAS SPREADING SOUTH. AS A RESULT...I EXPECT ANY SHOWERS OR THUNDERSHOWERS TO DIE OUT BEFORE REACHING OUR REGION. I WOULD NOT RULE OUT A SPRINKLE OR TWO LATER TONIGHT ACROSS OUR WEST AND SOUTH AS DEBRIS CLOUDS SPREAD INTO OUR REGION. RAPID REFRESH HINTS AT THIS. BUT FOR CONSISTENCY WILL LEAVE EVERYTHING DRY FOR NOW. MODEL SOUNDINGS INDICATE PARTIAL CLEARING WILL OCCUR OVER NORTHERN AND POSSIBLY CENTRAL SECTIONS LATE TONIGHT. WENT CLOSE TO A MOS BLEND ON TEMPERATURES MOST AREAS. CLOUDS SOUTH COULD HOLD TEMPERATURES UP THERE A LITTLE. SATURDAY WILL BE MOSTLY SUNNY AND COOLER. MODELS INDICATE 850 MB TEMPERATURES WILL BE +6 TO +8 DEGREES OVER NORTHERN AND CENTRAL SECTIONS AS SOME COLD ADVECTION OCCURS. IN MOST AREAS WENT CLOSER TO THE COOLER MET TEMPERATURES. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... ISSUED AT 315 PM EDT THU MAY 22 2014 DRY AND QUIET WEATHER WILL CONTINUE THROUGH THE WEEKEND AS HIGH PRESSURE OVER THE UPPER MIDWEST BUILDS INTO THE SOUTHERN GREAT LAKES AND NORTHERN INDIANA SATURDAY AND MOVES INTO OHIO SUNDAY. ABOUT THE ONLY ISSUES WILL BE TEMPERATURES AS 850 MB TEMPERATURES BECOME A LITTLE WARMER. HIGHS WILL BE IN THE MID TO UPPER 70S SATURDAY RISING TO THE LOWER 80S SUNDAY. CLEAR SKIES...LIGHT WINDS AND A DRY AIRMASS WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 40S AND LOWER 50S FRIDAY NIGHT AND INTO THE MIDDLE 50S SATURDAY NIGHT. STAYED CLOSE TO A MOS BLEND ON TEMPERATURES MOST PERIODS. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... ISSUED AT 216 PM EDT THU MAY 22 2014 MODELS ARE CLOSE ENOUGH THAT THE ALLBLEND INITIALIZATION WAS ACCEPTED FOR MOST ITEMS. POPS ARE THE MAIN CONCERN IN THE LONG TERM. FOR MEMORIAL DAY MODELS BRING A CHANCE OF RAIN TO AT LEAST PART OF CENTRAL INDIANA BY LATE IN THE DAY. AM NOT TOO SURE OF THIS SINCE UPPER LOW WILL STILL BE WELL TO THE WEST...AND FRONT TO THE NORTH WILL BE MOVING INTO THE EXITING UPPER RIDGE. GIVEN THE ABOVE...AND TO AVOID FLIP-FLOPPING...DECIDED TO KEEP MEMORIAL DAY DRY. CONFIDENCE IN THAT SOLUTION IS LOWER THAN BEFORE THOUGH. MOST OF THE REMAINDER OF LONG TERM WILL HAVE CHANCES FOR RAIN AS UPPER LOW MOVES CLOSER AND A FRONTAL SYSTEM HANGS AROUND THE AREA. ABOVE AVERAGE TEMPERATURES WILL BE THE RULE THROUGH THE LONG TERM. && .AVIATION /DISCUSSION FOR THE 230000Z TAF ISSUANCE/... ISSUED AT 1029 PM EDT THU MAY 22 2014 0230Z UPDATE...NO CHANGES NEEDED AT THIS TIME. PREVIOUS DISCUSSION FOLLOWS. VFR EXPECTED THROUGH THE PERIOD. REMNANTS OF A THUNDERSTORM COMPLEX TO THE WEST WILL PROVIDE MID AND HIGH CLOUDS ACROSS THE TAF SITES INTO EVENING. AS COLDER AIR ALOFT MOVES IN OVERNIGHT...COULD BE ADDITIONAL MID LEVEL CEILINGS DEVELOP WITH SCATTERED LOWER LEVEL CLOUDS. FOR FRIDAY SOME MODELS SUGGEST BROKEN CLOUDS AROUND 4-5K FT DURING THE MORNING...BUT WITH DRIER AIR MOVING IN NOT READY TO BUY INTO THAT YET...WILL KEEP CU SCATTERED FOR NOW. AFOREMENTIONED DRIER AIR SHOULD ALSO KEEP FOG DEVELOPMENT AT BAY OVERNIGHT. WINDS OUT OF THE NORTH LESS THAN 10 KTS THROUGH FRIDAY. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JH NEAR TERM...JH/JAS SHORT TERM...JH LONG TERM....50 AVIATION...SMF VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 22, 5:54 PM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 554 PM EDT THU MAY 22 2014 INZ021-028>031-036>042-045>049-052-054>057-062>065-069>072-231000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON- HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION- HANCOCK-HENRY-CLAY-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN- BARTHOLOMEW-DECATUR-MARTIN-LAWRENCE-JACKSON-JENNINGS- 554 PM EDT THU MAY 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: HIGH PRESSURE WILL RESULT IN DRY CONDITIONS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY AND WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL INDIANA ON TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ035-043-044-051-053-060-061-067-068-231000- FOUNTAIN-VERMILLION-PARKE-VIGO-OWEN-SULLIVAN-GREENE-KNOX-DAVIESS- 554 PM EDT THU MAY 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: RIVER FLOODING ALONG PORTIONS OF THE WHITE...EAST FORK OF THE WHITE...AND WABASH RIVERS. HAZARDS: FLOODING OF LOCAL ROADS...AGRICULTURAL FIELDS...AND RECREATIONAL AREAS NEAR THE RIVERS. TIMING: RIVER FLOODING ONGOING. DISCUSSION: HIGH PRESSURE WILL RESULT IN DRY CONDITIONS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY AND WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL INDIANA ON TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:40 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 4 days |
Nearby
River Flood Warnings in Indiana, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.